MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION COSMAN RFG-4; AMPLIFIER, PHYSIOLOGICAL SIGNAL

BOSTON SCIENTIFIC NEUROMODULATION COSMAN RFG-4; AMPLIFIER, PHYSIOLOGICAL SIGNAL
Model Number RFG-4-120V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Device Overstimulation of Tissue (1991)
Date of Event 02/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
A report was received that the patient was shocked during an rf ablation procedure.
 
Additional Manufacturer Narrative
Analysis revealed that the complaint was not confirmed.However g4-2215 failed stim test.All 4 channels are over their specified limit.This can cause a higher stimulation output to patient.The g4 unit failed functional test.
 
Event or Problem Description

Brand Name
COSMAN RFG-4
Common Device Name
AMPLIFIER, PHYSIOLOGICAL SIGNAL
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key8384242
Report Number3006630150-2019-00881
Device Sequence Number1795523
Product Code GXD
UDI-Device Identifier08714729968313
UDI-Public08714729968313
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRFG-4-120V
Device Catalogue NumberRFG-4-120V
Device Lot NumberG4-2215
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2019
Initial Date Received by Manufacturer 02/19/2019
Supplement Date Received by Manufacturer04/10/2019
Initial Report FDA Received Date03/02/2019
Supplement Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;